# SDR SWAA113554

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,804 hours, 68,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1517
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, FLOOR BEAM Z-CHORD CORRODED AT BS 270, LBL 10.  REMOVED AND REPLACED Z-CHORD PER SRM.
